IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v24y1995i4p383-406.html
   My bibliography  Save this article

Stochastic equilibria on graphs, II

Author

Listed:
  • Evstigneev, I. V.
  • Taksar, M.

Abstract

No abstract is available for this item.

Suggested Citation

  • Evstigneev, I. V. & Taksar, M., 1995. "Stochastic equilibria on graphs, II," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 383-406.
  • Handle: RePEc:eee:mateco:v:24:y:1995:i:4:p:383-406
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(94)00692-4
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Evstigneev, I. V. & Taksar, M., 1995. "Stochastic equilibria on graphs, II," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 383-406.
    2. Kannai, Yakar, 1989. "A characterization of monotone individual demand functions," Journal of Mathematical Economics, Elsevier, vol. 18(1), pages 87-94, February.
    3. Bewley, Truman, 1982. "An integration of equilibrium theory and turnpike theory," Journal of Mathematical Economics, Elsevier, vol. 10(2-3), pages 233-267, September.
    4. Grandmont, Jean-Michel, 1992. "Transformations of the commodity space, behavioral heterogeneity, and the aggregation problem," Journal of Economic Theory, Elsevier, vol. 57(1), pages 1-35.
    5. Jordan, J. S., 1975. "Information and shadow prices for the constrained concave team problem," Journal of Mathematical Economics, Elsevier, vol. 2(3), pages 371-393, December.
    6. Bewley, Truman, 1977. "The permanent income hypothesis: A theoretical formulation," Journal of Economic Theory, Elsevier, vol. 16(2), pages 252-292, December.
    7. Allen, Beth, 1982. "Some Stochastic Processes of Interdependent Demand and Technological Diffusion of an Innovation Exhibiting Externalities among Adopters," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 23(3), pages 595-608, October.
    8. Hardle, Wolfgang & Hildenbrand, Werner & Jerison, Michael, 1991. "Empirical Evidence on the Law of Demand," Econometrica, Econometric Society, vol. 59(6), pages 1525-1549, November.
    9. Polterovich, V M, 1983. "Equilibrium Trajectories of Economic Growth," Econometrica, Econometric Society, vol. 51(3), pages 693-729, May.
    10. Yano, Makoto, 1984. "The turnpike of dynamic general equilibrium paths and its insensitivity to initial conditions," Journal of Mathematical Economics, Elsevier, vol. 13(3), pages 235-254, December.
    11. Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
    12. Follmer, Hans, 1974. "Random economies with many interacting agents," Journal of Mathematical Economics, Elsevier, vol. 1(1), pages 51-62, March.
    13. Truman Bewley, 2010. "An Integration of Equilibrium Theory and Turnpike Theory," Levine's Working Paper Archive 1381, David K. Levine.
    14. Bewley, Truman, 1980. "The permanent income hypothesis and short-run price stability," Journal of Economic Theory, Elsevier, vol. 23(3), pages 323-333, December.
    15. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
    16. Krengel, Ulrich & Sucheston, Louis, 1981. "Stopping rules and tactics for processes indexed by a directed set," Journal of Multivariate Analysis, Elsevier, vol. 11(2), pages 199-229, June.
    17. Polterovich, Victor & Mityushin, Leonid, 1978. "Criteria for Monotonicity of Demand Functions," MPRA Paper 20097, University Library of Munich, Germany.
    18. McKenzie, Lionel W., 2005. "Optimal economic growth, turnpike theorems and comparative dynamics," Handbook of Mathematical Economics,in: K. J. Arrow & M.D. Intriligator (ed.), Handbook of Mathematical Economics, edition 2, volume 3, chapter 26, pages 1281-1355 Elsevier.
    19. Radner, Roy, 1973. "Optimal stationary consumption with stochastic production and resources," Journal of Economic Theory, Elsevier, vol. 6(1), pages 68-90, February.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Evstigneev, Igor & Taksar, Michael, 2009. "Dynamic interaction models of economic equilibrium," Journal of Economic Dynamics and Control, Elsevier, vol. 33(1), pages 166-182, January.
    2. Horst, Ulrich & Scheinkman, Jose A., 2006. "Equilibria in systems of social interactions," Journal of Economic Theory, Elsevier, vol. 130(1), pages 44-77, September.
    3. Evstigneev, I. V. & Taksar, M., 1995. "Stochastic equilibria on graphs, II," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 383-406.
    4. Sergei Guriev & Igor Pospelov & Margarita Shakhova, "undated". "Self-Organization of Trade Networks in an Economy with Imperfect Infrastructure," Computing in Economics and Finance 1996 _022, Society for Computational Economics.
    5. Amir, Rabah & Evstigneev, Igor, 1999. "Stochastic Version Of Polterovich'S Model: Exponential Turnpike Theorems For Equilibrium Paths," Macroeconomic Dynamics, Cambridge University Press, vol. 3(02), pages 149-166, June.
    6. Dan Ladley & Seth Bullock, 2008. "The Strategic Exploitation of Limited Information and Opportunity in Networked Markets," Computational Economics, Springer;Society for Computational Economics, vol. 32(3), pages 295-315, October.
    7. Bisin, Alberto & Horst, Ulrich & Ozgur, Onur, 2006. "Rational expectations equilibria of economies with local interactions," Journal of Economic Theory, Elsevier, vol. 127(1), pages 74-116, March.
    8. I. V. Evstigneev & M. I. Taksar, 2001. "Stochastic Economies with Locally Interacting Agents," Working Papers 01-03-018, Santa Fe Institute.
    9. Amir, R. & Evstigneev, I. V., 2000. "A functional central limit theorem for equilibrium paths of economic dynamics," Journal of Mathematical Economics, Elsevier, vol. 33(1), pages 81-99, February.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:24:y:1995:i:4:p:383-406. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.